# SDR CALA2025032803267

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N36962
- Make and model: Boeing 787-9
- Aircraft serial: 35880
- Aircraft time: 43,953 hours, 4,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL WHEN RIGHT PACK INOP PLEASE HAVE CREW FILL OUT SMOKE ODOR FORM 46-6020 AND ATTACH A PHOTO OF COMPLETED FORM TO THIS LOG PAGE. PLEASE CHECK AFT EE BAY FOR ANY ABNORMAL SMELLS IE LEFT 2 RAM FAN CONTACTOR RIGHT, CK2415010 FROM THE P800 PANEL. AND COMMON MOTOR START CONTROLLER (LEFT 2 CAC), M2415021 ALSO IN AFT EE BAY LOCKING UNLOCK FOR UPDATE PERFORMED INSPECTION ON AFT EE BAY,INSPECT LEFT 2 RAM FAN CONTACTOR R,LEFT 2 CAC A.  NO ABNORMALITIES.ALL RELATED AREA ON CABIN INSPECTED AS AMM DMC-B787-A-05-51-99-99A-282A-A.  FOUND GOOD
